# SDR 2007UALA03329

- Difficulty date: August 22, 2007
- Submitted: August 24, 2007
- Operation: Air carrier
- Aircraft: N179UA
- Make and model: Boeing 747422
- Aircraft serial: 25158
- Aircraft time: 68,663 hours, 8,544 cycles
- Engine: Pwa PW4056
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Damaged
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REPAIR INSTALLATION AT AFT CARGO DOOR FWD UPPER CORNER, BRACKET FLANGE AT STR 27 INTERFERES WITH HI-LOK INSTALLATION.  MAJOR REPAIR ACCOMPLISHED:  TRIMMED BRACKET FLANGE & INSTALLED REINFORCING ANGLE.
